# SDR RAIA960319

- Difficulty date: March 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N557HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41074
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: SP4594
- Condition: Out Of Adjust
- Location: Cargo Bay
- Part time: 804 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

BOS - FLT NR 7707 - CARGO DOOR WARNING ILLUMINATED DURING TAKEOFF ROLL.  MAINTENACNE ISSUED DMI 52-3.  MAINTENANCE LATER CLEARED BY ADJUSTING DOOR MICROSWITCH.  (M)
